# SDR UALA2008121806916

- Difficulty date: December 18, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 64,758 hours, 18,800 cycles
- Engine: Pwa PW2037
- Engine time: 57,010 hours, 19,661 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: 1043V0300
- Condition: Faulty
- Location: Fuel/Oil Cooler
- Component: Fuel/Oil Cooler
- Component part number: 471111172
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HIGH OIL CONSUMPTION EXCEEDS LIMIT.  DUE TO INCREASE IN OIL CONSUMPTION & NO LEAKS REPORTED DURING HIGH POWER REPLACED FCOC & BYPASS VALVE.
